Alert archive / Illinois / Tornado Warnings in 2008
Tornado Warning 1, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at Jan 7, 2008, 3:12 PM CST for Boone County, Winnebago County, Illinois. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 7, 2008, 3:12 PM CST (21:12 UTC)
- Expired
- Jan 7, 2008, 3:45 PM CST
- In force
- 33 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
Counties Boone County, IL, Winnebago County, IL
The radar
The Milwaukee radar (KMKX), 70 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 7, 3:25 PM CST | HAIL 0.75 | Roscoe, IL | |
| Jan 7, 3:28 PM CST | HAIL 0.75 | Loves Park, IL | |
| Jan 7, 3:30 PM CST | HAIL 0.5 | Machesney Park, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 2:35 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLOT 072112
TORLOT
ILC007-201-072145-
/O.NEW.KLOT.TO.W.0001.080107T2112Z-080107T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
312 PM CST MON JAN 7 2008
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN BOONE COUNTY IN NORTH CENTRAL ILLINOIS...
EASTERN WINNEBAGO COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 345 PM CST...
* AT 308 PM...NATIONAL WEATHER SERVICE RADAR INDICATED STRONG
ROTATION IN A SEVERE THUNDERSTORM 8 MILES SOUTHWEST OF MACHESNEY
PARK...MOVING NORTHEAST AT 55 MPH.
* THE TORNADO WILL BE NEAR...
ROSCOE BY 320 PM...
TAKE COVER NOW IF NO BASEMENT IS AVAILABLE...MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE
ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MONDAY EVENING FOR
NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA.
LAT...LON 4249 8897 4248 8871 4246 8872 4224 8917
4232 8922
TIME...MOT...LOC 2112Z 236DEG 50KT 4233 8911
$$
IZZI3 follow-up statements
000
WWUS53 KLOT 072122
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
322 PM CST MON JAN 7 2008
ILC007-201-072145-
/O.CON.KLOT.TO.W.0001.000000T0000Z-080107T2145Z/
WINNEBAGO IL-BOONE IL-
322 PM CST MON JAN 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR NORTHERN
BOONE AND EASTERN WINNEBAGO COUNTIES...
AT 317 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LOVES PARK...
MOVING EAST AT 50 MPH. PEA SIZED HAIL HAS BEEN REPORTED 2 MILES
NORTH OF WINNEBAGO.
THE TORNADO WILL BE NEAR...POPLAR GROVE AROUND 330 PM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR
NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA.
LAT...LON 4232 8922 4249 8897 4249 8891 4248 8891
4248 8872 4248 8871 4247 8871 4224 8917
TIME...MOT...LOC 2120Z 257DEG 46KT 4233 8898
$$
IZZI/HALBACH000
WWUS53 KLOT 072132
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
331 PM CST MON JAN 7 2008
ILC201-072141-
/O.CAN.KLOT.TO.W.0001.000000T0000Z-080107T2145Z/
WINNEBAGO IL-
331 PM CST MON JAN 7 2008
...THE TORNADO WARNING FOR EASTERN WINNEBAGO COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR
NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA.
LAT...LON 4237 8894 4249 8894 4249 8891 4248 8891
4249 8886 4248 8871 4247 8871
TIME...MOT...LOC 2131Z 245DEG 42KT 4239 8883
$$
ILC007-072145-
/O.CON.KLOT.TO.W.0001.000000T0000Z-080107T2145Z/
BOONE IL-
331 PM CST MON JAN 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR NORTHERN
BOONE COUNTY...
AT 327 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A TORNADO. THIS TORNADO WAS LOCATED OVER WEST CENTRAL BOONE
COUNTY...OR ABOUT 6 MILES EAST OF LOVES PARK...MOVING NORTHEAST AT
45 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR
NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA.
LAT...LON 4237 8894 4249 8894 4249 8891 4248 8891
4249 8886 4248 8871 4247 8871
TIME...MOT...LOC 2131Z 245DEG 42KT 4239 8883
$$
IZZI000
WWUS53 KLOT 072146
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
346 PM CST MON JAN 7 2008
ILC007-072156-
/O.EXP.KLOT.TO.W.0001.000000T0000Z-080107T2145Z/
BOONE IL-
346 PM CST MON JAN 7 2008
...THE TORNADO WARNING FOR NORTHERN BOONE COUNTY EXPIRES AT 345 PM
CST...
THE TORNADIC STORM HAS MOVED OUT OF BOONE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR
NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA.
LAT...LON 4237 8894 4249 8894 4249 8891 4248 8891
4249 8886 4248 8871 4247 8871
TIME...MOT...LOC 2132Z 245DEG 42KT 4239 8881
$$
IZZI/HALBACHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Jan 7, 2:44 PM CST, 28 minutes earlier.
Area forecast discussion, Jan 7, 2:44 PM CST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO IL
244 PM CST MON JAN 7 2008
.DISCUSSION...
244 PM CST
VERY BUSY DAY WITH RECORD...HYDRO...AND INCREASING SEVERE THREAT
SO ABREVIATED DISCUSSION FOR TODAY.
SURPRISINGLY THERE IS ACTUALLY A THREAT OF SFC BASED CONVECTION IN
EARLY JANUARY WITH ACARS SOUNDINGS FROM ORD INDICATING NO CAP TO
SURFACE BASED CONVECTION AT THIS POINT WITH SBCAPES APPROACHING
1000 J/KG. SHEAR IS OBVIOUSLY IMPRESSIVE AND ONLY REASON TO ARGUE
AGAINST A LOW END TORNADO THREAT IS THE TIME OF YEAR. WITH
INSTABILITY DRIVEN ALMOST ENTIRELY BY ADVECTION WITH SUCH A LOW
SUN ANGLE REALLY WOULDNT ANTICIPATE ANY APPRECIABLE DECREASE OF
SVR THREAT WITH SUNSET.
NO SIGNIFICANT CHANGES MADE TO GOING FORECAST OR PREVIOUS
THINKING.
REGARDING SHORT TERM HYDRO CONCERNS...VERY LITTLE CHANGE TO
PREVIOUS THINKING EARLIER DISCUSSION FOLLOWS BELOW...
DISCUSSION 1113 AM CST...
ALL SIGNS CONTINUE TO POINT TO A POTENTIALLY SIGNIFICANT FLOOD
EVENT LATE TONIGHT INTO TUESDAY MORNING. MORNING SOUNDINGS
CONFIRMED WHAT THE MODELS HAD BEEN SHOWING...WITH PRECIP WATER
VALUES OVER 250 TO NEARLY 400 PERCENT OF AVERAGE OVER THE LOWER
GREAT LAKES AND MID MISSISSIPPI VALLEY. A DEEP AND STRONG
SSW FLOW SHOULD MAINTAIN THE UNSEASONABLY HIGH MOISTURE VALUES
THROUGH TONIGHT AHEAD OF THE APPROACHING TROUGH.
SPEAKING OF WHICH...WATER VAPOR IMAGERY INDICATES A JET STREAK
APPROACHING THE BASE OF THE TROUGH WHICH SHOULD ROUND THE BASE OF
THE TROUGH TONIGHT AS THE SYSTEM LIFTS OUT. SHORT RANGE MODELS
CONTINUE TO POINT TO THE POTENTIAL FOR WIDESPREAD HEAVY RAINFALL
EVENT TONIGHT WITH STRONG DIVERGENCE IN THE LEFT EXIT REGION OF
110KT+ H250 JET AND STRONG LOW LEVEL CONVERGENCE ON THE NOSE OF A
70KT H850 JET.
THE FIRST THING YOU LEARN IN METEOROLOGY SCHOOL IS WHEN ALL
THE LINES ON THE MAP OVERLAP...BAD THINGS HAPPEN. THIS CERTAINLY
SEEMS TO BE HOW THINGS ARE SHAPING UP LATE TONIGHT INTO TUESDAY
MORNING. STRONG DEEP OMEGA...NEAR RECORD VALUES OF PRECIPITABLE
WATER VALUES...MODEST INSTABILITY ALL POINTING TOWARD THE
POTENTIAL FOR HEAVY RAINFALL. IN FACT...HPCS EXPERIMENTAL
STANDARD DEVIATIONS PAGE REALLY GRABS MY ATTENTION WITH PWS 4+
STANDARD DEVIATIONS ABOVE AVERAGE AND 850MB MOISTURE FLUX
CONVERGENCE 6+ STANDARD DEVIATIONS ABOVE AVERAGE.
OBVIOUSLY FLOOD WATCH IS JUSTIFIED AND WILL CONTINUED. PLAN TO
BEEF UP QPF IN THE GRIDS SOME AND WOULD EXPECT WIDESPREAD 1-1.5
TOTALS WITH SOME 2-3 TOTALS CERTAINLY NOT OUT OF THE QUESTION
BASED ON THE SREF OUTPUT FROM 09Z. RAINFALL OF THIS MAGNITUDE
WOULD RESULT IN MAJOR IF NOT APPROACHING RECORD FLOODING ON
PORTIONS OF THE KANKAKEE RIVER.
LOOKS LIKE A BUSY WEEK AHEAD FOR THE HYDROLOGY DEPARTMENT.
IZZI
&&
.AVIATION...
1130 AM CST
MANY CONCERNS FOR THE LATEST TAF PACKAGE WITH A VERY UNWINTER-LIKE
PATTERN EVOLVING. A STRONG FRONTAL BOUNDARY EXTENDS FROM CENTRAL
LOWER MICHIGAN...SOUTHWEST ACROSS SOUTHERN WISCONSIN...THROUGH
NORTHWESTERN MISSOURI. THE WARM FRONTAL PORTION OF THE BOUNDARY HAS
LIFTED NORTH OF THE REGION AND ALL TAF SITES ARE IN A WARM
SECTOR...MORE LIKE SPRING THAN WINTER. WARM...GUSTY SSWLY FLOW WILL
PERSIST THROUGH EARLY THIS EVENING. THE WIND DIRECTION FORECAST
PRESENTS DIFFICULTIES FOR THE DIFFERENT TAF SITES FOR TIMING OF
IMPULSES RIPPLING NEWD ALONG THE FRONT AS THE FRONT ITSELF MOVES
EWD. THUS HAVE INDICATED WINDS BACKING WITH TIME AT
ORD/MDW/DPA...WHILE WINDS WILL BACK WITH TIME AT RFD. WITH THE
APPROACHING FRONT...ENHANCED LOW LEVEL CONVERGENCE WILL BRING A
RENEWED CHANCE FOR TS...BUT TIMING WILL NOT BE OPTIMAL FOR ANY KIND
OF THERMAL SUPPORT TO COINCIDE WITH THE MECHANICAL SUPPORT OF THE
FRONT...SO WILL CONTINUE TO INDICATE ANY KIND OF TS WITH A CB GROUP
IN THE TEMPO GROUPS. AS THE FRONTAL BOUNDARY TRAVERSES THE REGION
TONIGHT...PCPN WILL BE A MAJOR CONCERN. WITH THE FRONTAL
PASSAGE...PCPN WILL CHANCE OVER FROM CONVECTIVE IN NATURE TO MORE
WIDESPREAD RAIN. RAINFALL WILL BE HEAVY AT TIMES...PARTICULARLY
DURG THE EARLY MORNING HOURS WHEN A STRONG UPWARD VERTICAL VELOCITY
MAX MOVES OVER THE REGION. AT LAST...BUT NOT LEAST...CEILINGS WILL
BE A CONCERN AS WELL. LATEST TRENDS INDICATE THAT MVFR CIGS WILL
PREVAIL THROUGH EARLY EVENING. WITH THE FRONTAL PASSAGE...CIGS
SHOULD GRADUALLY LOWER AS THE LOW LEVELS SATURATE DOWNWARD. EXPECT
THAT WIDESPREAD IFR CIGS WILL MOVE IN DURG THE EARLY MORNING HOURS
AND HANG IN UNTIL AT LEAST THE LATE MORNING HOURS.
KREIN
&&
.MARINE...
200 PM
A FRONTAL BOUNDARY EXTENDS FROM NORTHERN LOWER MICHIGAN
SOUTHWESTWARD THROUGH NORTHERN ILLINOIS...INTO THE CENTRAL PLAINS.
A SERIES OF LOW PRESSURE CENTERS WILL MOVE NORTHEAST ALONG THE
BOUNDARY EARLY TONIGHT AND TUESDAY. A STRONGER LOW WILL MOVE
ACROSS NORTHERN ILLINOIS TUESDAY AND THROUGH THE CENTRAL GREAT
LAKES TUESDAY NIGHT. AS THE LOW MOVES TO THE NORTHEAST...WINDS
OVER THE NORTHERN PORTIONS OF THE LAKE MAY APPROACH GALE FORCE.
HIGH PRESSURE IS EXPECTED TO BUILD ACROSS THE MID MISSISSIPPI AND
LOWER OHIO VALLEYS TUESDAY NIGHT AND WEDNESDAY. YET ANOTHER LOW
WILL MOVE ACROSS THE LOWER MISSISSIPPI VALLEY THURSDAY...AND ALONG
THE OHIO VALLEY THURSDAY NIGHT.
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FLOOD WATCH FROM 6 PM CST THIS EVENING THROUGH TUESDAY AFTERNOON
FOR ILZ003>006-008-010>014-019>023-032-033-039.
IN...FLOOD WATCH FROM 6 PM CST /7 PM EST/ THIS EVENING THROUGH
TUESDAY AFTERNOON FOR INZ001-002-010-011-019.
LM...SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR LMZ740>745.
&&
WFO LOTHazardous weather outlook, Jan 7, 2:15 PM CST, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 215 PM CST MON JAN 7 2008 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 081945- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 215 PM CST MON JAN 7 2008 /315 PM EST MON JAN 7 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS MAY BECOME SEVERE THIS AFTERNOON AND EARLY EVENING ACROSS NORTHERN ILLINOIS... PRODUCING HAIL UP TO THE SIZE OF NICKELS. AN ISOLATED TORNADO IS ALSO POSSIBLE. OTHERWISE SCATTERED THUNDERSTORMS WITH BRIEF HEAVY RAIN WILL CONTINUE ACROSS NORTHERN ILLINOIS THIS AFTERNOON... AND REACH NORTHWEST INDIANA BY THIS EVENING. SOUTH WINDS THIS AFTERNOON WILL GUST TO OVER 30 MPH AT TIMES. RAINFALL AMOUNTS MAY BE ENOUGH TO CAUSE FLOODING OF LOW LYING AREAS...STREAMS AND CREEKS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RESIDUAL SHOWERS AND THUNDERSTORMS MAY KEEP FLOODING OCCURRING IN LOW LYING AREAS...STREAMS AND CREEKS AND SOME RIVERS. ACCUMULATING SNOW IS POSSIBLE THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-081945- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 215 PM CST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW STORMS MAY PRODUCE HAIL UP TO THE SIZE OF NICKELS. WINDS HAZARDOUS FOR SMALL CRAFT ARE LIKELY THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE WIND MAY REACH 30 KNOTS ON THE INDIANA NEARSHORE TUESDAY NIGHT INTO WEDNESDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-081945- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 215 PM CST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO ED F
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 10:07 AM CST | River Flood Watch | LOT | Kankakee | 24 hr |
| Jan 7, 10:07 AM CST | River Flood Watch | LOT | Iroquois | 24 hr |
| Jan 7, 10:07 AM CST | River Flood Watch | LOT | Winnebago | 24 hr |
| Jan 7, 10:07 AM CST | River Flood Watch | LOT | LaSalle | 24 hr |
| Jan 7, 10:49 AM CST | River Flood Advisory | LOT | Grundy | 25 hr |
| Jan 7, 10:59 AM CST | River Flood Watch | LOT | Bureau, LaSalle | 24 hr |
| Jan 7, 3:04 PM CST | Severe Thunderstorm Warning | LOT | Boone, Winnebago | 25 min |
| Jan 7, 3:25 PM CST | Tornado Warning | LOT | Boone, McHenry | 35 min |
| Jan 7, 3:59 PM CST | Severe Thunderstorm Warning | LOT | McHenry | 16 min |
| Jan 7, 4:36 PM CST | Severe Thunderstorm Warning | LOT | LaSalle | 39 min |
| Jan 7, 5:10 PM CST | Special Marine Warning | LOT | 92 min | |
| Jan 7, 5:24 PM CST | Severe Thunderstorm Warning | LOT | Cook, Will | 52 min |
| Jan 7, 5:29 PM CST | Severe Thunderstorm Warning | LOT | Ford, Grundy, Kankakee, LaSalle, Livingston, Will | 61 min |
| Jan 7, 5:46 PM CST | Special Marine Warning | LOT | 59 min |
Nearby
Tornado Warnings in Illinois, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.